# SDR RAIA961116

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: P323A701135SN1E
- Condition: Contaminated
- Location: Right Eng
- Part time: 764 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEX - FLT 7481- RIGHT POWER LEVER DOES NOT RESPOND TO POWER LEVER INPUTS.  MAINTENANCE CLEANED OIL FROM THE RIGHT TORQUE RING CANNON PLUG.  (M)
